RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 348–355 (Mi mz4851)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the difference of subharmonic functions

R. S. Yulmukhametov


Full text: PDF file (519 kB)

English version:
Mathematical Notes, 1987, 41:3, 199–204

Bibliographic databases:

UDC: 517.5
Received: 14.03.1986

Citation: R. S. Yulmukhametov, “Asymptotics of the difference of subharmonic functions”, Mat. Zametki, 41:3 (1987), 348–355; Math. Notes, 41:3 (1987), 199–204

Citation in format AMSBIB
\Bibitem{Yul87}
\by R.~S.~Yulmukhametov
\paper Asymptotics of the difference of subharmonic functions
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 348--355
\mathnet{http://mi.mathnet.ru/mz4851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893363}
\zmath{https://zbmath.org/?q=an:0648.31001}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 199--204
\crossref{https://doi.org/10.1007/BF01158249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500009}


Linking options:
  • http://mi.mathnet.ru/eng/mz4851
  • http://mi.mathnet.ru/eng/mz/v41/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Rumyantseva, “Asimptotika $\delta $-subgarmonicheskikh funktsii i ikh assotsiirovannykh mer”, Ufimsk. matem. zhurn., 2:3 (2010), 83–107  mathnet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021